# SDR 20000417SH010

- Difficulty date: March 21, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N53522
- Make and model: Cessna 337G
- Aircraft serial: 33701680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, A SECTION OF MATERIAL USED FOR DAMPING ''OIL CANNING'' WAS REMOVED FROM THE INTERIOR FUSELAGE SKIN BELOW THE AFT SIDE WINDOW.  HEAVY CORROSION WAS FOUND ACROSS THE ENTIRE AREA COVERED BY THE MATERIAL.  THIS MATERIAL IS USED EXTENSIVELY THROUGHOUT THE AIRFRAME AT MANUFACTURE. (X)
